Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Isotropic immersions and Veronese manifolds


Authors: T. Itoh and K. Ogiue
Journal: Trans. Amer. Math. Soc. 209 (1975), 109-117
MSC: Primary 53C40
DOI: https://doi.org/10.1090/S0002-9947-1975-0375172-8
MathSciNet review: 0375172
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An $ n$-dimensional Veronese manifold is defined as a minimal immersion of an $ n$-sphere of curvature $ n/2(n + 1)$ into an $ \{ n(n + 3)/2 - 1\} $-dimensional unit sphere. The purpose of this paper is to give some characterizations of a Veronese manifold in terms of isotropic immersions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C40

Retrieve articles in all journals with MSC: 53C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0375172-8
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society